my mother recently went spent 3 weeks in the hospital for her heart till this day shes still Afib. when she was discharged one of her perscriptions was Metoprolol tartrate (Lopressor) 5 pills 3 times a day. the pharmacy gave her Metoprolol succinate instead. we didnt know the different, and its now a month later and her doctor recently noticed the meds she is taking is the wrong stuff, so now there was an incident report filed on the pharmacy that filled the wrong meds . im just worried about my mom taking the wrong stuff for over a month now and having to transition to the new pills, anything to worry about? is she at risk for any? should she be seeking out lawyer or anything?
- Lopressor Drug Information
- Metoprolol Drug Information
- Metoprolol Succinate ER Drug Information
- Metoprolol Tartrate Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2011 • 1 answer
Posted 18 Jun 2015 • 4 answers
Posted 18 Oct 2017 • 1 answer
Posted 14 Aug 2018 • 1 answer
Posted 26 Sep 2018 • 0 answers